Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
TOPOLOGICAL PRESSURE OF THE SET OF GENERIC POINTS FOR Zd-ACTIONS
Kenichiro YAMAMOTO
Author information
JOURNAL FREE ACCESS

2009 Volume 63 Issue 2 Pages 191-208

Details
Abstract

We show that, if a continuous Zd or Zd+-action of a compact metric space has the almost product property (which is weaker than the specification property), then, for any continuous function and any invariant measure, the topological pressure of the set of all generic points coincides with the sum of the metric entropy and the mean of the continuous function.

Content from these authors
© 2009 by Faculty of Mathematics, Kyushu University
Next article
feedback
Top